Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Matricial difference schemes for integrating stiff systems of ordinary differential equations


Author: W. L. Miranker
Journal: Math. Comp. 25 (1971), 717-728
MSC: Primary 65L05
MathSciNet review: 0301939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a description and analysis of a class of matricial difference schemes. This class of schemes is based in part on a generalization of the feature of classical numerical methods of being characterized by approximations at a single point in the complex plane. The schemes introduced here are effective for integrating stiff systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0301939-8
PII: S 0025-5718(1971)0301939-8
Keywords: Stiff systems, matricial difference schemes
Article copyright: © Copyright 1971 American Mathematical Society